MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND PANTERA LEO 2.5/12; BASIC CORONARY ANGIOPLASTY BALLOON CATHETER

BIOTRONIK AG, BUELACH, SWITZERLAND PANTERA LEO 2.5/12; BASIC CORONARY ANGIOPLASTY BALLOON CATHETER
Model Number 367004
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/06/2019
Type of Reportable Event Malfunction
Event or Problem Description
The pantera leo balloon catheter was used for pre-dilatation but the balloon ruptured during inflation at 20 bar.
 
Additional Manufacturer Narrative
Neither the complaint instrument nor the angiographic material was provided for analysis.Therefore no technical investigation on the subject could be performed.The manufacturing history was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.In addition to visual inspections each instrument is tested for air tightness by means of a helium leak test.The instrument was delivered in a leak-proof condition.Based on the conducted investigations no manufacturing related root cause could be determined.

Brand Name
PANTERA LEO 2.5/12
Common Device Name
BASIC CORONARY ANGIOPLASTY BALLOON CATHETER
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key8746031
Report Number1028232-2019-02635
Device Sequence Number13825270
Product Code LOX
UDI-Device Identifier07640130415621
UDI-Public07640130415621
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K163660
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number367004
Device Catalogue NumberSEE MODEL NO.
Device Lot Number01191768
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/26/2019
Supplement Date Received by Manufacturer08/28/2019
Initial Report FDA Received Date06/28/2019
Supplement Report FDA Received Date08/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1